Titlebar
Publications listed by divisions  

Institutions of the University of Bayreuth
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics IV (Number Theory) > Chair Mathematics IV (Number Theorie) - Univ.-Prof. Dr. Michael Dettweiler

One level up ...
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Year | Person | Item Type | No Grouping
Jump to: J | T
Number of items at this level: 3.

J

Jakob, Konstantin:
Classification of rigid irregular G2-connections.
In: Proceedings of the London Mathematical Society. Vol. 120 (2020) Issue 6 . - pp. 831-852.
ISSN 1460-244X
DOI der Verlagsversion: https://doi.org/10.1112/plms.12308

Jakob, Konstantin:
Rigid Irregular Connections and Wildly Ramified l-adic Local Systems of Type G2.
Bayreuth , 2018 . - 125 P.
( Doctoral thesis, 2017 , University of Bayreuth, Faculty of Mathematics, Physics and Computer Sciences)

T

Tenzler, Julian:
Fourier-Deligne transformation of perverse sheaves and the change of Frobenius traces under the Katz algorithm.
Bayreuth , 2020 . - 110 P.
( Doctoral thesis, 2020 , University of Bayreuth, Bayreuther Graduiertenschule für Mathematik und Naturwissenschaften - BayNAT)

This list was generated on Fri Dec 4 01:17:32 2020 CET.
[Top of page]